# SDR SWAA2023020683720

- Difficulty date: December 20, 2022
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 53,057 hours, 34,450 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Broken
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SLIDE COVER SERVICE DOOR RIVET OF GIRT BAR RETAINER CLIP AT FWD GALLEY AREA (2 EA) 2022-697228<[01] REPLACED RIVET ON SLIDE COVER SERVICE DOOR OF GIRT BAR RETAINER CLIP AT FWD GALLEY AREA (2E/A) IAW B737-700 SRM 51-40-02;[02] REPLACED RIVET ON SLIDE COVER SERVICE DOOR OF GIRT BAR RETAINER CLIP AT FWD GALLEY AREA (2E/A) IAW B737-700 SRM 51-40-02
